RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 527–532 (Mi mz1196)  

On a Hilbert identity

Yu. V. Nesterenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1196

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 431–435

Bibliographic databases:

UDC: 511.3
Received: 22.02.1999

Citation: Yu. V. Nesterenko, “On a Hilbert identity”, Mat. Zametki, 66:4 (1999), 527–532; Math. Notes, 66:4 (1999), 431–435

Citation in format AMSBIB
\Bibitem{Nes99}
\by Yu.~V.~Nesterenko
\paper On a Hilbert identity
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 527--532
\mathnet{http://mi.mathnet.ru/mz1196}
\crossref{https://doi.org/10.4213/mzm1196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747080}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 431--435
\crossref{https://doi.org/10.1007/BF02679092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1196
  • https://doi.org/10.4213/mzm1196
  • http://mi.mathnet.ru/eng/mz/v66/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:352
    Full text:156
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020